# SDR MWEA98192

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tee
- Part number: 9919369
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HAND WING T-CAP WAS FOUND TO BE EXCESSIVELY CORRODED WING STA XCW 58.  T-CAP AT STA XCW 58 WAS REMOVED AND REPLACED IAW DOUGLAS SERVICE BULLETIN 57-98 REV 8.
